MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the right coronary artery (rca).After a guidewire crossed the lesion, a 3.50 x 12 mm promus premier¿ drug-eluting stent was positioned for deployment.As the physician was deploying the stent in the ostium rca, guide catheter access was lost and the stent was partially deployed at that point.The physician then pulled the guide catheter and the stent delivery system but the stent came off from the delivery catheter.The stent went upstream into the patient and was no longer visible in the rca.The physician advanced another promus stent and successfully deployed the stent which completed the procedure.The patient will undergo neurologic consultation to ensure if further actions will be required by the cardiologist.No further patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6400897
Report Number2134265-2017-01925
Device Sequence Number16152787
Product Code NIQ
UDI-Device Identifier08714729844686
UDI-Public(01)08714729844686(17)20180606(10)0020081603
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2018
Device Model NumberH7493952812350
Device Catalogue Number39528-1235
Device Lot Number0020081603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR